MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.538
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight not available for reporting.Date patient pain began is not known.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an open reduction internal fixation (orif) of the right femur on (b)(6) 2017.The patient underwent removal of one (1) 10mm titanium lateral femoral recon nail, one (1) 5.0mm titanium locking screw with t25 stardrive 48mm, one (1) 5.0mm titanium locking screw with t25 stardrive 54mm and two (2) 6.5mm titanium recon screw with t25 stardrive 100mm on (b)(6) 2018 due to post-operative pain.All the hardware was removed intact.There was no surgical delay and the procedure was completed successfully.Patient outcome was stable.This report is for one (1) 5.0mm locking screw 48mm.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: event description updated.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent an open reduction internal fixation (orif) of the right tibia on (b)(6) 2017.The patient underwent removal of one (1) 10mm titanium lateral femoral recon nail, one (1) 5.0mm titanium locking screw with t25 stardrive 48mm, one (1) 5.0mm titanium locking screw with t25 stardrive 54mm and two (2) 6.5mm titanium recon screw with t25 stardrive 100mm on (b)(6) 2018 due to post-operative pain.All the hardware was removed intact.No new hardware was implanted.There was no surgical delay and the procedure was completed successfully.Patient outcome was stable.This report is for one (1) 5.0mm locking screw 48mm.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that nothing new was implanted during surgery on (b)(6) 2018.

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 48MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7598392
Report Number2939274-2018-52498
Device Sequence Number19238262
Product Code HWC
UDI-Device Identifier10886982086068
UDI-Public(01)10886982086068
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.538
Device Catalogue Number04.005.538
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2018
Supplement Date Received by Manufacturer06/27/2018
06/27/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date07/03/2018
07/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age19 YR